# SDR CA990413014

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar F1A
- Engine: Cont C9012F
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: F52036
- Condition: Corroded
- Location: Aileron
- Part time: 1,369 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL CORROSION OF CONTROL RODS WAS FOUND.  THE AILERON CONTROL ROD (RT) WAS CORRODED THROUGH AT ROD-END INBOARD TO ATTACHMENT LUG AT AILERON BELLCRANK.  (WING ROOT AREA).  PN F-52036 EXTERNAL CORROSION OF 50 PERCENT OF WALL THICKNESS WAS FOUND ON BOTTOM SURFACE OF THE ELEVATOR CONTROL ROD.  PN F-52022.
